# SDR SWIA2016122242954

- Difficulty date: November 28, 2016
- Submitted: December 22, 2016
- Operation: Air carrier
- Aircraft: N755SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10220
- Aircraft time: 33,860 hours, 20,328 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Bs 1031
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND ON FRAME AT BS 1031 BETWEEN STRINGERS 25L AND 25R.   INSTALLED A NEW FRAME SECTOR IAW SRM AND REO.
